Wondering if those of you who have started Praluent did so because you experienced muscle pain on statins. If so, have you had any muscle pain that may be associated with Praluent?
medq; There is not a lot of side effects listed because this one being one of the newer Cholesterol medications but this one is listed.((( muscle spasm with pain))) Which does not surprise me almost all the others due. but it was not that high it says 1 to 10% in the studies had this but not bad enough to have to stop. So you might just give your doctor a call, Maybe like with Ranger an adjustment in dose and diet you may get better results. Hope you get to feeling better.
medq; ARE you having problems with cramps pain etc still If they just changed you sometimes it takes a little time to adjust to the new one and so far I have been seeing nothing but good things about this newer statin. Which is very common as they improve them because of problems with some of the older ones AS I said before what it does list is very little when you compare it to the older ones on the market. Hope it is working out for you as well as a lot of the posters here.Chuck1957
yes. I stopped statins because they weren't working to lower my soaring LDLs and caused crippling muscle pain. I started Praluent to control my Familial Hypercholesterolemia with the hope of not having horrible muscle pain. After 9 months of injections, my LDLs are much lower, but I am having significant muscle aches and wonder if this miracle drug is worth the PAIN. I only agreed to take it because it wasn't supposed to cause muscle pain like the (useless) statins. SO, NOW WHAT? Discontinue Praluent & wait for a heart attack or stroke or continue to suffer horrific muscle pain? I joined a gym to get healthy, but am unbelievably sore after the lightest workout. HELP!!!
It's been about 6 months since I started Praluent and I haven't noticed any extra pain. I already have Fibromyalgia and arthritis in my back and was afraid of statins causing even more pain than I currently have. My LDL has gone down over 50 points and my triglycerides are almost normal. Hopefully it keeps working its magic and I don't have any problems.
Just wanted to follow up on my question in February regarding Praluent and muscle pain. Most of us, I believe, are eager to hear what others with Familial Hypercholesterolemia have experienced after discontinuing statins owing to muscle pain and other side effects. I completed a trial of Praulent for about three months, but my doctor decided the small change in my cholesterol didn't warrant continuing. While there seems to be some question that Repatha will be anymore effective, I agreed to give Repatha a try and will share any useful results in a few months.
In regard to muscle pain with Praulent and Repatha, I think these two drugs are just too new to give anyone a clear picture of the scope of possible side effects.
I also want to respond to Celeste regarding her experience with exercise and suggest that she may want to search online for medical studies focusing on exercise and statins.
Thanks to everyone who has responded thus far.
- Praluent Information for Consumers
- Praluent Information for Healthcare Professionals (includes dosage details)
- Side Effects of Praluent (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 2 answers
Posted 20 Oct 2015 • 2 answers
Posted 9 Mar 2016 • 1 answerFAQ by Drugs.com
Posted 27 Jul 2016 • 0 answers
Praluent - When will side effects get better. 1 injection and 2 weeks later still feeling horrible.?
Posted 20 Jul 2017 • 1 answer